# SDR AALA20130508037

- Difficulty date: May 8, 2013
- Submitted: May 13, 2013
- Operation: Air carrier
- Aircraft: N488AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49681
- Aircraft time: 69,837 hours, 36,480 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Transmitter
- Condition: Inoperative
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, B
- Precautionary procedure: A

## Discrepancy

LAX - INFLIGHT FAT-DFW.  CREW REPORTED LEFT ENGINE COMPRESSOR STALL FOLLOWED BY SMOKE IN COCKPIT AND CABIN.  EMERGENCY DECLARED FLIGHT DIVERTED LAX LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED LEFT ENGINE PRESSURATION TRANSMITTER.  SYSTEM GROUND CHECK NORMAL OPERATION.
